# SDR SWAA990659

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Broken
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHTING COVER MISSING AT ROW 1.  ALSO, WIRES EXPOSED AND BROKEN.  REPAIRED WIRES AND REPLACED COVER PER MM.
